# SDR VNAA2024080111102

- Difficulty date: July 28, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 9,280 hours, 8,067 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVHT WARNING IN FLIGHT, RIGHT OB BRAKE / REMOVED AND REPLACED RIGHT OB BRAKE TEMPERATURE SENSOR IAW CRJ900 AMM 32-46-01-000/400-801-A01-PSA. SELF TEST OF THE TERMOCOUPLE SENSOR PASSED. NO ADDITIONAL DEFECTS NOTED AT THIS TIME.
